| Model Number |
CD3231-40Q |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
Event or Problem Description
It was reported that an implantable cardioverter defibrillator was explanted.Premature battery depletion was a possibility.
Event or Problem Description
New information notes that the premature battery depletion was not alleged.The patient was stable during procedure.
Additional Manufacturer Narrative
"interrogation of the device revealed the device was at eri when received.A longevity calculation was performed and found the battery depletion was normal based on the device usage.The device functionality was bench tested and no anomaly was detected.Based on this information, there was no evidence of device malfunction.